Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Concerns with Complera
May 29, 2013

Hi Dr. Young,

I just read your response to someone asking about a bad taste in their mouth from Complera. I have the exact same problem. I went on Complera April 1 after 2 1/2 years on the Midas study (Darunivir, Norvir and Selzentry). I had no problems on those meds and have had a horrible taste in my mouth ever since going on Complera. I see my doctor in two weeks and its top on my list of things to discuss. Thanks

Response from Dr. Young

Hello and thanks for sharing.

Seems like this is a recurring (if uncommon) theme.

Let us know how things evolve for you. BY



Previous
Desease progression
Next
Anonymous Thai Red Cross AIDS Research Centre Bangkok.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement